What should I do ....pain

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Not2Spunky
Regular Member


Date Joined Feb 2008
Total Posts : 165
   Posted 7/29/2009 7:43 PM (GMT -7)   
I am having another bad day, more and more lately. Missed work today (first time since Jan. but I only work 3 days per wk) I have not taken my Pentasa or iron for 2 days due to nausea. Now I am very nauseaed and my tummy hurts to touch all the way into my ribs. The rib pain has been keeping me awake lately????? I have had 3 obstructions and I don't beleive this is one. I have narrowing in my TI but have never been told it's a stricture. I have tramadol and vicodin for pain. I have bentyl but don't really seem to be spasming at the time. I also have phenergan for the nausea (have never taken). Should I take both the tramadol and the phenergan. I don't like the vicodin due to constipation. I usually suffer thru the pain. I got 30 tramdol back in Aug and still have aobut 26 left. I am tired of suffering. What would you do in my shoes??? And my bum is like raw hamburger. I am always in a flare. Sometimes worse then others.
Thank YOu, KayC
 RIP my beloved Chihuahua: Roxy
DX with CD of the TI in 2004 by colonoscpy biopsy, with partical obstructions x 3. Anemic, constant elevated ESR & WBC. Constant abd. pain and fatique.    
Meds: Vit B-12 shots monthly, zinc, multi vit, Vit E, Pentasa.    


Keeper
Veteran Member


Date Joined Jun 2008
Total Posts : 1058
   Posted 7/29/2009 9:56 PM (GMT -7)   
I would suggest that you take the phenergan for nausea, especially if it is preventing you from taking your regular meds. The narrowing of the TI is just a less intimidating way of describing a stricture - it means the same thing. The pain is troubling - it suggests active uncontrolled inflammation which means ongoing damage. You should talk to your doctor about this asap. Pain meds are only a bandage and don't do anything to help the problem. You should probably be on pred for a while to control things. Once things are under control, you might consider using probiotic supplements and diet restriction to control symptoms.

Nanners
Elite Member


Date Joined Apr 2005
Total Posts : 14995
   Posted 7/30/2009 6:41 AM (GMT -7)   
I agree you should probably be taking the anti nausea med so you can get your regular meds down. Be careful if you haven't take Phenergan before as it can make you very sleepy. I take it every night so have built up a tolerance, but at first it will make you very sleepy.

I would also contact your doctor and talk to him about how much pain you are in. Its not normal to be in that much pain, and its telling you something is wrong.

Do keep us posted on what your doctor says.

Hugs
Gail*Nanners*
Gail*Nanners* Co-Moderator for Crohns Disease and Anxiety/Panic Forum
Been living with Crohn's Disease for 33 years. Currently on Asacol, Prilosec, Estrace, Prinivil, Diltiazem, Percoset prn for pain, Zofran, Phenergan, Probiotics, Calcium  w/Vit D, and Xanax as needed for my anxiety.  Resections in 2002 and 2005. Also diagnosed with Fibromyalgia, Osteoarthritis, and Anxiety. Currently my Crohns is in remission, but my joints are going crazy!
*Every tomorrow has two handles.  We can take hold of it by the handle of anxiety, or by the handle of faith"*
New Topic Post Reply Printable Version
Forum Information
Currently it is Saturday, December 03, 2016 7:05 PM (GMT -7)
There are a total of 2,732,356 posts in 301,012 threads.
View Active Threads


Who's Online
This forum has 151172 registered members. Please welcome our newest member, Whydoesithurtsomuch.
316 Guest(s), 8 Registered Member(s) are currently online.  Details
ewafromwarsaw, 81GyGuy, Shaz032, summer16, Girlie, Uniform Charlie, Fairwind, Ggrlsav


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer